# SDR REXA201100507

- Difficulty date: August 3, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Aircraft time: 22,909 hours, 19,805 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT 30 DEGREE POSITION DURING APPROACH PERFORMED FIM PROCEDURE.  REMOVED AND REPLACED FECU IAW AMM 27-51-05, AND PERFORMED OPS CHECK IAW AMM 27-54-00 AND 27-51-01, OPS CHECK GOOD, OK FOR SERVICE.
